UNIGE document Scientific Article
previous document  unige:12471  next document
add to browser collection
Title

Fast numerical solution of weakly singular Volterra integral equations

Authors
Lubich, Christian
Schlichte, Manfred
Published in Journal of Computational and Applied Mathematics. 1988, vol. 23, no. 1, p. 87-98
Abstract We give a FORTRAN program for the numerical solution of Abel—Volterra convolution equations of the second and first kind. We use a fractional linear multistep method (BDF4)^(1/2) and use Fast Fourier transform techniques to exploit the convolution structure. A detailed description of the computation of the quadrature weights using FFT is given. Numerical examples are included.
Keywords Abel-Volterra convolution equationFractional multistep methodFast Fourier Transform
Identifiers
Full text
Article (Published version) (631 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
HAIRER, Ernst, LUBICH, Christian, SCHLICHTE, Manfred. Fast numerical solution of weakly singular Volterra integral equations. In: Journal of Computational and Applied Mathematics, 1988, vol. 23, n° 1, p. 87-98. https://archive-ouverte.unige.ch/unige:12471

212 hits

0 download

Update

Deposited on : 2010-11-16

Export document
Format :
Citation style :